Posted By Jan on April 20, 1999 at 20:15:27
I was diagnosed with idiopathic dilated cardiomyopathy 2 years ago. I took 25 mg of coreg twice a day and my ef went from 15% to 63% in 1&1/2 years. My bp and heart rate were very low and I spent about 1/2 of each day laying down because of weakness and dizziness. My doctors took me off coreg for 3 days to see if it was side effects from the meds. I experienced increased energy and a clear mind for the first time in 2 years. Now I am taking 6.5 mg in the a.m. and 12.5 mg at bedtime. I am tolerating this pretty well, my heart rate is in the 50's & low 60's. I think I am at least partially beta blocked however, I am wondering what the minimum effective dosage is for coreg? I sure don't want to lose my gains. The heart transplant team doctors tell me I will most likely go back to an ef similar to what I started with if I go completely off coreg. Is that what you are finding at the Cleveland Clinic? Thank you, Jan.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.